# SDR FDEA202510091928

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 500 Flap
- Component: Flap, Airbus
- Component part number: A5796030000251
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT  INSP - LH WING CENTER FLAP INNER STRUCTURE RIB18/STGR2.8 - REAR SPAR 1EA CRACK WAS FOUND.  COMPLIED WITH EA: 6-5750-T0319244 P2, TITLE: WINGS - FLIGHT SURFACES - LHS CENTER   FLAP RIB 18 CRACKED AT UPPER FLANGE BETWEEN STGR2.8  AND REAR SPAR. REPAIRED THE   CRACKED RIB UPR FLANGE AT LH WING CENTER FLAP RIB18 BETWEEN STGR2.8 AND REAR SPAR.   THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
